It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I started taking Strattera a couple weeks ago and am now on 60mg and I think it is making me very nautious. Did y'all have this and does it go away soon. I don't know if it is worth taking when it makes me so nautious. I haven't yet found it helping my concentration at all. I used to use adderal and that worked great for my ADD but it seems that eventually it made me anxious and angry so my dr stopped me on it. I also feel very tired. Any suggestions would be greatly appreciated.
[quote]Originally posted by bluebird8:
[b]I started taking Strattera a couple weeks ago and am now on 60mg and I think it is making me very nautious. Did y'all have this and does it go away soon. I don't know if it is worth taking when it makes me so nautious. I haven't yet found it helping my concentration at all. I used to use adderal and that worked great for my ADD but it seems that eventually it made me anxious and angry so my dr stopped me on it. I also feel very tired. Any suggestions would be greatly appreciated.[/b][/quote]

bluebird: Some folks do have stomach issues with Strattera. I can take it on an empty stomach. My Dr. tells me to take it with a slice of cheese. He said the protien/fat really helps with any stomach issues.

What was your starting MG dosage? How old are you? Are you taking some other meds? Your body may be reacting to getting off another drug.






All times are GMT -7. The time now is 01:33 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!